# SDR USAA20101018SB163

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE CABIN AIR HAS A STALE ODOR.  SMELLS LIKE DIRTY LAUNDRY.  MAINTENANCE REPLACED THE CABIN AIR RECIRCULATION FILTER PER MM 21-21-23-404-059.  WATER SEPARATOR BAGS WERE PREVIOUSLY REPLACED.  AIRCRAFT OK FOR SERVICE.
